# SDR AWXA200400841

- Difficulty date: August 1, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 66,201 hours, 52,417 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG80A6
- Part serial: N0103
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 31,033 hours, 27,268 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT LAS EN ROUTE FOR LAX NR 1 ENGINE TAKEOFF EPR ONLY REACHED 1.57, NR 2 ENGINE WAS NORMAL, REJECTED TAKEOFF AT 75 KTS.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE EPR TRANSMITTER IAW BMM 77-011-21-4.  ENGINE RUN OPERATIONAL TEST WAS GOOD. VENDORS FUNCTIONAL CHECK OF EPR TRANSMITTER S/N N0103 COULD NOT CONFIRM REASON FOR REMOVAL. UNIT WAS FOUND TO HAVE TWO LEAKING HOSES, HOSES WERE REPLACED AND THE UNIT WAS RE-CERTIFIED.
